Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 213, NWS Wilmington, OH

June 10, 2011Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 1:31 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Ohio. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 1:31 PM EDT (17:31 UTC)
Expired
Jun 10, 2011, 2:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:52 PM EDTHAIL 1.75Alexandria, KY
Jun 10, 1:55 PM EDTHAIL 1.75Alexandria, KY
Jun 10, 1:55 PM EDTHAIL 2Alexandria, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS51 KILN 101731
SVRILN
KYC015-037-117-OHC025-101815-
/O.NEW.KILN.SV.W.0213.110610T1731Z-110610T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  WESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...

* UNTIL 215 PM EDT.

* AT 128 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  ERLANGER...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKESIDE PARK...
  FORT MITCHELL...
  EDGEWOOD...
  FORT WRIGHT...
  INDEPENDENCE...
  COVINGTON...
  TAYLOR MILL...
  SOUTHGATE...

IN ADDITION...RICEDALE...BANK LICK...KENTON VALE...LATONIA LAKES...
WHITE TOWER...FAIRVIEW...RYLAND HEIGHTS AND CRESTVIEW ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 176 AND 190 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8474 3907 8461 3905 8442 3904 8441
      3904 8437 3903 8432 3904 8431 3903 8418
      3887 8447
TIME...MOT...LOC 1731Z 287DEG 14KT 3902 8458

$$


BINAU
4 follow-up statements
146 
WWUS51 KILN 101741
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT FRI JUN 10 2011

KYC015-037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-BOONE KY-CAMPBELL KY-CLERMONT OH-
141 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL...BOONE AND KENTON COUNTIES...

AT 136 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD 
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE TO HALF 
DOLLAR SIZED HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
COLD SPRING...MOVING SOUTHEAST AT 5 TO 10 MPH.

LOCATIONS IMPACTED INCLUDE...
SILVER GROVE...MELBOURNE...CLARYVILLE...ALEXANDRIA AND AMELIA.

IN ADDITION...LATONIA LAKES...CRESTVIEW...AA HIGHWAY AT US ROUTE
27...WHITE TOWER...RYLAND HEIGHTS...BLAIRSVILLE...NEW PALESTINE AND
VISALIA ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3895 8474 3907 8461 3905 8442 3904 8441
      3904 8437 3903 8432 3904 8431 3903 8418
      3887 8447
TIME...MOT...LOC 1741Z 316DEG 6KT 3901 8445

$$


BINAU
786 
WWUS51 KILN 101750
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 PM EDT FRI JUN 10 2011

KYC015-101800-
/O.CAN.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
BOONE KY-
150 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOONE COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
      3902 8451 3905 8450 3905 8442 3904 8441
      3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1750Z 316DEG 6KT 3900 8444

$$

KYC037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-CAMPBELL KY-CLERMONT OH-
150 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL AND KENTON COUNTIES...

AT 145 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD 
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE TO HALF 
DOLLAR SIZED HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
ALEXANDRIA...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
MELBOURNE...CLARYVILLE AND ALEXANDRIA.

IN ADDITION...AA HIGHWAY AT US ROUTE 27...RYLAND HEIGHTS...
BLAIRSVILLE...NEW PALESTINE AND VISALIA ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
      3902 8451 3905 8450 3905 8442 3904 8441
      3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1750Z 316DEG 6KT 3900 8444

$$


BINAU
398 
WWUS51 KILN 101756
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT FRI JUN 10 2011

KYC037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-CAMPBELL KY-CLERMONT OH-
156 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL AND KENTON COUNTIES...

AT 153 PM EDT...THE BROADCAST MEDIA REPORTED GOLF BALL SIZED HAIL IN 
ALEXANDRIA. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS 
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS 
STORM WAS LOCATED NEAR ALEXANDRIA...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...KENTON AND
WESTERN CLERMONT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
      3902 8451 3905 8450 3905 8442 3904 8441
      3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1755Z 318DEG 13KT 3896 8435

$$


BINAU
843 
WWUS51 KILN 101759
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT FRI JUN 10 2011

KYC117-101809-
/O.CAN.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-
159 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR KENTON COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3888 8444 3890 8444 3895 8446 3898 8443
      3898 8444 3897 8446 3898 8447 3900 8445
      3904 8438 3903 8432 3904 8431 3902 8421
TIME...MOT...LOC 1759Z 318DEG 13KT 3895 8434

$$

KYC037-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
CAMPBELL KY-CLERMONT OH-
159 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT AND CAMPBELL COUNTIES...

AT 157 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR ALEXANDRIA...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL AND WESTERN
CLERMONT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3888 8444 3890 8444 3895 8446 3898 8443
      3898 8444 3897 8446 3898 8447 3900 8445
      3904 8438 3903 8432 3904 8431 3902 8421
TIME...MOT...LOC 1759Z 318DEG 13KT 3895 8434

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:49 AM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 10, 9:49 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
949 AM EDT FRI JUN 10 2011

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD
FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH
PRESSURE WILL BUILD IN FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF
WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG
THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS
MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE
WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS
ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO...
PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER
UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT
NE THRU ILN/S FA THRU LATE MORNING.

THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH
THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE
ACRS IL AND IN.  STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000
J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN.
BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR
WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO
TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS
HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED
ADDITIONAL DEVELOPMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER
MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION
FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE
CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO
KEPT CHC POPS THROUGH OUT THE NIGHT.

00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH
THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT
LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT.

THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE
CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE
SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE
PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N
ON SUNDAY IN THE CAA.

WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING
LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A
WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND
FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS
FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE.

THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT
CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS
ON SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER
TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS
BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND
THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER
WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED
NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT.
HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE
POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY
ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE
GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON
THURSDAY.

HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY
AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE
OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
STLT AND RADAR DEPICTING A LARGE BAND OF BKN TO HI CLDS ALONG THE
WARM FRONT WITH SCT SHWRS AND WDLY SCT TSTMS EXTNDG FM NRN IN
SEWD TO KILN AND KLUK. TSTMS ARE MOVG ENEWD AT 20 TO 25 KT. THE
STRGR TSTMS WILL PRODUCE BRF MVFR CONDS. THIS AREA OF WEATHER
SHOULD CONT TO THE ENE AND DISSIPATE BY 15Z AS SUGGESTED IN THE
RUC.

AS THE SUN CONTINUES TO HEAT THE SFC LATE THIS MORNING AND EARLY
THIS AFTERNOON CONDS WILL ONCE AGAIN BECOME FAVORABLE FOR WDLY SCT
TSTMS TO DEVELOP ACRS THE FCST AREA. THESE TSTMS WILL BE CAPABLE OF
BECOMING SVR AND PRODUCING HAIL AND STG WNDS. AS THE HEATING
DIMINISHES TSTMS SHOULD SLWLY DISSIPATE AROUND 01Z. HOWEVER, THE
ATMOSPHERE WILL CONTINUE TO BE UNSTABLE OVER THE AREA THROUGHOUT
THE NIGHTTIME HOURS, THUS ISOLATED POP UP TSTMS CAN NOT BE RULED
OUT. SFC WINDS WILL BE SE VEERING TO SW THIS AFTN AT 5 TO 10 KT.

OUTLOOK...TSTMS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...AR
SHORT TERM...SITES
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT FRI JUN 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
951 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND
THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE
LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 10, 12:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             NORTH BEND              39.15N 84.74W
06/10/2011  E0.75 INCH       HAMILTON           OH   PUBLIC

&&

SNYDER
Local storm report, Jun 10, 12:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             NORWOOD                 39.16N 84.45W
06/10/2011  E0.50 INCH       HAMILTON           OH   BROADCAST MEDIA

            DIME SIZED HAIL

&&

SNYDER
Local storm report, Jun 10, 12:57 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             4 N HEBRON              39.12N 84.70W
06/10/2011  E0.75 INCH       HAMILTON           OH   NWS EMPLOYEE

&&

AR
Local storm report, Jun 10, 1:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             5 NNW CRESCENT SPRINGS  39.13N 84.61W
06/10/2011  E0.50 INCH       HAMILTON           OH   TRAINED SPOTTER

0104 PM     HAIL             DELHI TOWNSHIP          39.10N 84.61W
06/10/2011  E0.50 INCH       HAMILTON           OH   AMATEUR RADIO

&&

SNYDER
Special weather statement, Jun 10, 1:15 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT FRI JUN 10 2011

KYZ091>093-OHZ077-078-101815-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
115 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...SOUTHERN
HAMILTON...CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 215 PM EDT...

AT 111 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG THE OHIO
RIVER IN THE CINCINNATI METRO AREA...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

LOCALIZED URBAN FLOODING IS A DISTINCT POSSIBILITY THROUGH THE
AFTERNOON...DO NOT DRIVE THROUGH FLOODED URBAN ROADS AND UNDERPASSES!

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VILLA HILLS...
CINCINNATI...LUDLOW...FLORENCE...CRESCENT SPRINGS...NORWOOD...
LAKESIDE PARK...PARK HILLS...FORT MITCHELL...ERLANGER...CRESTVIEW
HILLS AND ELSMERE.

ALSO...ELMWOOD PLACE...ST. BERNARD...CRESCENT PARK...KENTON VALE...
WOODLAWN...FAIRFAX...FAIRVIEW AND TURPIN HILLS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY AGAIN BE NEEDED.

LAT...LON 3926 8471 3908 8414 3883 8437 3910 8484

BINAU
Local storm report, Jun 10, 1:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             DELHI TOWNSHIP          39.10N 84.61W
06/10/2011  E0.88 INCH       HAMILTON           OH   AMATEUR RADIO

            INCREASED IN SIZE AND INTENSITY FROM PREVIOUS REPORT.

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:26 PM EDTSevere Thunderstorm WarningILNBoone49 min
Jun 10, 12:32 PM EDTAreal Flood AdvisoryILNBoone90 min
Jun 10, 1:15 PM EDTSpecial Weather StatementILNCampbell, Kenton60 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningILNCampbell, Pendleton43 min
Jun 10, 2:08 PM EDTAreal Flood AdvisoryILNCampbell82 min
Jun 10, 2:59 PM EDTSpecial Weather StatementILNMason46 min
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningILNMason21 min
Jun 10, 3:41 PM EDTAreal Flood AdvisoryILNMason64 min
Jun 10, 4:17 PM EDTSpecial Weather StatementILNGrant43 min
Jun 10, 5:21 PM EDTSevere Thunderstorm WarningILNBoone39 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNBoone47 min
Jun 10, 6:06 PM EDTAreal Flood AdvisoryILNBoone2 hr
Jun 10, 6:23 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton52 min
Jun 10, 6:44 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Jun 10, 7:05 PM EDTSpecial Weather StatementILNBoone55 min
Jun 10, 7:07 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton113 min
Jun 10, 7:27 PM EDTSpecial Weather StatementILNOwen63 min
Jun 10, 7:34 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton41 min
Jun 10, 4:01 AM EDTSpecial Weather StatementILNDarke29 min
Jun 10, 4:13 AM EDTSpecial Weather StatementILNWarren32 min
Jun 10, 5:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Jun 10, 6:22 AM EDTSpecial Weather StatementILNWarren23 min
Jun 10, 6:46 AM EDTSpecial Weather StatementILNFayette29 min
Jun 10, 7:18 AM EDTSpecial Weather StatementILNClinton27 min
Jun 10, 7:23 AM EDTSpecial Weather StatementILNMadison37 min
Jun 10, 7:29 AM EDTSpecial Weather StatementILNPickaway46 min
Jun 10, 7:40 AM EDTSpecial Weather StatementILNFranklin50 min
Jun 10, 7:50 AM EDTAreal Flood AdvisoryILNFranklin, Madison115 min
Jun 10, 7:59 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jun 10, 8:01 AM EDTSpecial Weather StatementILNDarke44 min
Jun 10, 8:17 AM EDTAreal Flood AdvisoryILNDarke2 hr
Jun 10, 9:18 AM EDTSpecial Weather StatementILNChampaign, Logan, Union42 min
Jun 10, 9:20 AM EDTSpecial Weather StatementILNFranklin40 min
Jun 10, 9:48 AM EDTSpecial Weather StatementILNClark, Greene42 min
Jun 10, 11:18 AM EDTSpecial Weather StatementILNPike, Ross42 min
Jun 10, 11:47 AM EDTSpecial Weather StatementILNHamilton58 min
Jun 10, 11:55 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Jun 10, 4:46 PM EDTSpecial Weather StatementILNHamilton59 min
Jun 10, 5:09 PM EDTSpecial Weather StatementILNDarke96 min
Jun 10, 5:20 PM EDTSevere Thunderstorm WarningILNDarke28 min
Jun 10, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Jun 10, 5:28 PM EDTSpecial Weather StatementILNMiami47 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren30 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 10, 5:45 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren49 min
Jun 10, 6:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren39 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningILNMontgomery43 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jun 10, 6:36 PM EDTSevere Thunderstorm WarningILNClinton39 min
Jun 10, 6:43 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jun 10, 6:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union28 min
Jun 10, 6:52 PM EDTSevere Thunderstorm WarningILNMontgomery22 min
Jun 10, 7:10 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Pickaway50 min
Jun 10, 7:21 PM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Union54 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNHardin45 min
Jun 10, 7:34 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Miami104 min
Jun 10, 7:37 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery23 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway34 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNPickaway63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.